Couldn't find what you looking for?

TRY OUR SEARCH!

I had a vitamin d lev of 12. I was wonder what causes this?? I am on oral vitamin D 50,000 units every week for 12 weeks then once a month. I have had dizzieness, parathesias of the left isde, weakness in the left side, migranes, severe muscle spasams of my arms and legs. Could having a low level cause all of this?

Loading...

Low Vitamin D levels are very common in patients with hyperparathyroidism. Many patients with parathyroid disease will have low Vitamin D levels in their blood. Your doctor should check for thyroid disease.
Reply

Loading...

Hello:
A vitamin D deficiency can be caused by a kidney problem, wherein your kidney is not converting the Vit. D properly for use. It can also be caused by an underexposure to sunlight. Your symptoms are in line with what I know. Vit. Deficiency can cause muscle weakness, etc. Perhaps you can ask questions of your doctor in regards to the kidney investigation. This may open up a whole new avenue to explore. Are you getting outside at all. If you have other health concerns, could this be related. Again, I think your symptoms are in line with a Vit. D deficiency. Let us know how your progress goes...I hope you'll be feeling better very soon.
Reply

Loading...